# SDR GLBA97010

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101UE
- Make and model: Beech 1900C
- Aircraft serial: UC101
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switches
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SPI - GEAR HANDLE REMAINS RED WITH GEAR UP.  MAINTENANCE CLEANED UPLOCK AND DOWNLOCK SWITCHES.  (M)
